Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2008, Article ID 735436, 18 pages
http://dx.doi.org/10.1155/2008/735436
Research Article

Central Limit Theorem of the Smoothed Empirical Distribution Functions for Asymptotically Stationary Absolutely Regular Stochastic Processes

1Laboratoire de Statistique et Probabilités, CNRS, (UMR 5219), Université Paul Sabatier, Toulouse Cedex 931062, France
2IUFM du Limousin, 209 Boulevard de Vanteaux, Limoges Cedex 87036, France

Received 9 March 2007; Revised 27 September 2007; Accepted 24 October 2007

Academic Editor: Andrew Rosalsky

Copyright © 2008 Echarif Elharfaoui and Michel Harel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.